Carrillo Menéndez, José and Chipot, Michel (1993) The dam problem with leaky boundary-conditions. Applied mathematics and optimization, 28 (1). pp. 57-85. ISSN 0095-4616
Official URL: http://www.springerlink.com/content/r0r57w7752tn7u41/
The goal of this paper is to study the fluid flow through a two-dimensional porous medium when we impose a leaky boundary condition. We show in particular that the situation is quite different from the one with the usual Dirichlet boundary condition.
|Uncontrolled Keywords:||PDEs in connection with fluid mechanics; Free boundary problems; Flows in porous media; filtration|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||13 Jun 2012 08:42|
|Last Modified:||18 Apr 2013 14:05|
Repository Staff Only: item control page